Started taking 20 mg of paxil and around day three my back started aching for no reason. By day five, every joint in my body hurt. Im now off it for two days but no improvement. Has anyone else experienced this while taking paxil?
I had a look at the side effects (list) and it is not listed. However anything that is severe must be looked into, inform your Dr asap (tomorrow morning).
Actually in the professional side effects it is listed. I still would call the dr in the am. You don't want to take a drug that makes you a cripple.
I am having the same type of response, ut not sure if it's the needs or I'm getting a cold. Almost feels flu-like body aches, ut mainly in my joints, bulageral, shoulders, elbows, back, hips, knees, feet.
Did your doctor tell you anything?
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Jan 2010 • 2 answers
Updated 9 days ago • 10 answers
Updated 21 Dec 2014 • 4 answers
Updated 26 Apr 2017 • 6 answers
Has anyone who experienced severe joint pain with Xarelto had it go away when you stopped taking it?
Updated 1 Nov 2018 • 1 answer